# SDR 97ZZZX4877

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Piper PA-23-160
- Propeller: Hartzl HC82VL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub Arm
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACK ON OUTSIDE RADIUS OF NR 1 HUB ARM APPROXIMATELY 1 INCH LONG.
